Pacific Journal of Mathematics

Zero distribution of functions with slow or moderate growth in the unit disc.

L. R. Sons

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 473-481.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734031

Mathematical Reviews number (MathSciNet)
MR658076

Zentralblatt MATH identifier
0477.30023

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

Sons, L. R. Zero distribution of functions with slow or moderate growth in the unit disc. Pacific J. Math. 99 (1982), no. 2, 473--481. https://projecteuclid.org/euclid.pjm/1102734031


Export citation

References

  • [1] W. Hayman, Meromorphic Functions, Oxford University Press, 1964.
  • [2] C.Linden, Integral means and zero distributions of Blaschke products, Canad. J. Math., 24 (1972), 755-760.
  • [3] G.R. MacLane and L. Rubel, Onthe growth of Blaschke products, Canad. J.Math., 21 (1969), 595-600.
  • [4] J. Miles and D. Shea, Onthe growth of meromorphic functionshaving at least one deficient value, Duke Math. J., 43 (1976), 171-186.
  • [5] L. Rubel, A survey of Fourier series method for meromorphic functions,Springer Lecture Notes in Mathematics 336, (1973), 51-62.
  • [6] L. R. Sons, Zeros of functionswith slow growth in the unit disc, Math. Japonica, 24 (1979), 271-282.